| Model Number |
801188 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.The service repair technician (srt) could not duplicate the reported complaint.The electronic patient gas system (epgs) was powered up, and air and oxygen (o2) was introduced.The o2 analyzer was calibrated successfully.All phase 4 'epgs calibration and testing' passed successfully with no faults.The srt did not observe a 'failed calibration and knob adjust only' message.A pinched wire was found between the front housing and faceplate with exposed copper going to the fraction of inspired oxygen (fio2) stepper motor.The srt replaced the stepper motor.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The field service representative (fsr) was unable to duplicate the reported complaint.The fsr was able to calibrate and perform release testing successfully.However, a review of the data logs showed that the calibration failed due to a flow meter out of range error.The fsr replaced the epgs and completed release testing successfully.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the electronic patient gas system (epgs) would not calibrate upon boot up and a central control monitor (ccm) displayed a 'failed calibration and knob adjust only' message.The team used the local control knobs and a change in the sweep/fraction of inspired oxygen (fio2) was displayed on the screen but the controls on the machine were not usable.The team took the line off when testing the manual controls and could feel airflow, confirming flow through the regulator and the physical flow meter visibly measured gas flow.The line was connected to the oxygenator during calibrations.Recalibration was attempted a few more times, but the issue remained.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.